# SDR IPXA2017041816239

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,342 hours, 11,885 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AT AROUND 17000FT, IAS INDICATORS DISAGREED. FOLLOWED BY LEVEL 2 SEL ELEV FEEL MAN,  SEL FLAP LIM OVRD. EMERGENCY DELCARED.  AIRSPEED UNRELIABLE CHECK ACCOMPLISHED. TROUBLESHOT IAW FIM 34-11-02, AND NO FAULT FOUND AND BOTH CADC.  TESTED OK IAW MM 34-16-01-501 AND PITOT STATIC TEST IAW MM 34-11-00-201, TESTED OK. PERFORMED FCC AFS RETURN TO SERVICE IAW MM 22-01-10-501, PASSED. OK FOR SERVICE.
